# SDR SWAA2021051323466

- Difficulty date: October 15, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E SPAR LWR SURFACE WIGGLE PLATE CRACKED I/B OF #8 CANOE FAIRING. / REMOVED AND REPLACED WIGGLE PLATE AT R/W T/E SPAR LWR SURFACE I/B OF #8 CANOE FAIRING IAW B737-700 SRM 51-40-02-0G-0
